# SDR DALA2018122607395

- Difficulty date: December 24, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 38,048 hours, 25,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT EMERGENCY EXIT SIGN IS INOPERATIVE. MAINTENANCE REPLACED THE AFT EMERGENCY EXIT LIGHT POWER SUPPLY BATTERY PER B717 AMM 33-51. OPERATIONAL CHECK WAS GOOD. (LP #4845153)
